Article citationsMore>>

S. E. Ibrahim, “The Point Spectra and Regularity Fields of Products of Quasi-Differential Operators,” Indian Journal of Pure and Applied Mathematics, Vol. 31, No. 6, 2000, pp. 747-665.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.